# SDR A6WA202012097454

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 37,303 hours, 35,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 601R35031
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP EXTRUSION ON LBL 27 AT FS 570 TO FS 605 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T CAP EXTRUSION AT LBL 27, FS 570 TO FS 605, IAW CRJ 200SRM 51--42-00 AND BOMBARDIER DWG 601R35031 REV P.
